# SDR ABXA20160208029

- Difficulty date: February 8, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 61,866 hours, 44,456 cycles
- System (JASC): 5755 · Spoilers
- Part: Beam
- Part number: 113T14071
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TE AFT LOWER CHORD FOR PANEL 552HB AT TE WS 418 SPLIT ON EDGE.  R & R CHORD AT STATION 418 IAW SRM 51-40-02.  FABRICATED CHORD, PN 133T1407-1, IAW REA B657-61929MR.  CORRODED LEVEL 2, PN 113T1407-1, SN NSN, PART NAME, SPOILER BEAM CHORD LOWER, EXACT FS & BS LOCATION ON ACFT FROM WBL 275, EXACT STATION & WS LOCATION ON ACFT, FROM 418.  ACFT WAS GNDED.
